# SDR SIMA20140709003

- Difficulty date: July 9, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 29,140 hours, 25,683 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI AT APPROX 15 KTS WHILE APPLYING LIGHT BRAKING THE ANTI-SKID WAS ACTIVATING. AT ONE POINT FULL TOE BRAKES WERE APPLIED WITH NO BRAKING ACTION.  REMOVED & INSTALLED BCU IAW AMM 32-41-02 & NR 1 BRAKE IAW WC 32-600-14.
